# SDR QXEA200500148

- Difficulty date: January 31, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4086
- Aircraft time: 1,640 hours, 1,574 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE FLIGHT RETURNED TO GATE AFTER THE CREW RECEIVED A PITCH TRIM CAUTION UPON PUSHBACK.  MAINTENANCE INSPECTED THE SYSTEM AND CLEARED THE FAULTS BY CYCLING THE FCS ECU 1 AND 2 CIRCUIT BREAKERS.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
